Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 715789, 5 pages
http://dx.doi.org/10.1155/2013/715789
Research Article

The Use of an Isometric Isomorphism on the Completion of the Space of Henstock-Kurzweil Integrable Functions

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad, Autónoma de Puebla, Avenida San Claudio y 18 Sur, Colonia San Manuel, 72570, Puebla, Mexico

Received 19 April 2013; Accepted 5 June 2013

Academic Editor: Nelson Merentes

Copyright © 2013 Luis Ángel Gutiérrez Méndez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis Ángel Gutiérrez Méndez, Juan Alberto Escamilla Reyna, Francisco Javier Mendoza Torres, and María Guadalupe Morales Macías, “The Use of an Isometric Isomorphism on the Completion of the Space of Henstock-Kurzweil Integrable Functions,” Journal of Function Spaces and Applications, vol. 2013, Article ID 715789, 5 pages, 2013. doi:10.1155/2013/715789